# SDR AALA20120106TUL04

- Difficulty date: January 6, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 66,514 hours, 18,656 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR EXTERIOR SKIN, LOWER SIDE FROM FORWARD TO THE AFT HAS DAMAGE.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED NEW FILLER PIECE AND REPAIR DOUBLER PER SRM 51-30-01 2R4.
